Alert archive / Montana / Flash Flood Warnings in 2015

Flash Flood Warning 2, NWS Glasgow, MT

June 5, 2015Prairie County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 5, 2015, 8:43 PM MDT for Prairie County, Montana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2015, 8:43 PM MDT (02:43 UTC)
Expired
Jun 5, 2015, 11:45 PM MDT
In force
3 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

County Prairie County, MT

The radar

The Glasgow radar (KGGW), 204 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WGUS55 KGGW 060243
FFWGGW
MTC079-060545-
/O.NEW.KGGW.FF.W.0002.150606T0243Z-150606T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
843 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN PRAIRIE COUNTY IN NORTHEAST MONTANA...

* UNTIL 1145 PM MDT.

* AT 838 PM MDT...LOCAL EMERGENCY OFFICIALS REPORTED FLASH
  FLOODING FROM RECENT RAINFALL ACCUMULATIONS OF 3 INCHES. 
  ADDITIONAL RAINFALL OF 1 INCH IS POSSIBLE.

* LOCATIONS IN THE WARNING INCLUDE...
  TERRY AND FALLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4657 10525 4656 10545 4659 10546 4660 10550
      4665 10550 4665 10556 4679 10549 4692 10520
      4681 10492 4661 10483 4656 10487 4656 10498
      4654 10498 4654 10524

$$

MICKELSON
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 8:27 PM MDT, 16 minutes earlier.

Area forecast discussion, Jun 5, 8:27 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
827 PM MDT FRI JUN 5 2015

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY...
UPDATE...CURRENT FORECAST REMAINS LARGELY ON TRACK. POPS WERE
ADJUSTED TO BE MORE IN LINE WITH RADAR OBSERVATIONS AND NEAR TERM
EXPECTATIONS. EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS TO CONTINUE OVERNIGHT. A FEW STORMS MAY PRODUCE SOME
SMALL HAIL AND GUSTY WINDS...AND CANNOT RULE OUT AN ISOLATED
SEVERE. THIS THREAT LOOKS TO DIMINISH SIGNIFICANTLY HOWEVER OVER
THE NEXT FEW HOURS...AND THE MAIN THREAT HAS BEEN AND CONTINUES TO
BE HEAVY RAINFALL WITH SOME OF THE THUNDERSTORM ACTIVITY. MALIAWCO

PREVIOUS DISCUSSION...

WATER VAPOR SHOWING DEEP CLOSED UPPER LOW OVER THE SW UNITED
STATES THAT IS PUMPING MOISTURE OUR WAY. AN UPPER LOW OVER THE
PRAIRIE PROVINCES IS ALSO INTERACTING TO HELP DEVELOP ISOLATED TO
SCATTERED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON.

THE STORM PREDICTION CENTER HAS BROUGHT SEVERE THUNDERSTORM
CATEGORIES NORTH INTO THE CWA WITH A SLIGHT RISK AREA NOW ALMOST TO
FORT PECK LAKE. THIS SUPPORTS WHAT THE STORM-SCALE ENSEMBLE OF
OPPORTUNITY HAS SHOWN FOR THE MOST PART. HOWEVER THE SSEO HAS SHOWN
THE RISK AREA TO INCLUDE THE NORTHEAST ZONES.

ACTIVITY WILL CONTINUE TO INCREASE INTO THE EVENING HOURS. THIS IS
WHEN THE STORMS MAY BE SEVERE. MODELS INDICATING HEAVY RAIN
POTENTIAL TO INCREASE LATER TONIGHT WITH 6 HOUR QPF EXCEEDING 1
INCH...NOT A BIG SURPRISE GIVEN PRECIPITABLE WATER AMOUNTS OVER AN
INCH. A FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON SATURDAY.

A COLD FRONT SATURDAY WILL DRY THINGS OUT WITH SUNSHINE RETURNING
FROM NW TO SE. AN UPPER RIDGE FROM THE PACIFIC NW WILL THEN BUILD
INTO THE AREA SUNDAY FOR CONTINUED DRY AND WARMING CONDITIONS. TFJ

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...

SUNDAY NIGHT THROUGH TUESDAY... BEST CONFIDENCE OCCURS SUNDAY
NIGHT INTO MONDAY WHEN MOSTLY DRY PERIODS ARE BRIEFLY INTERRUPTED
BY A COLD FRONTAL PASSAGE ON MONDAY NIGHT. THIS COULD GENERATE A
FEW SHOWERS NEAR THE INTERNATIONAL BORDER.

TUESDAY NIGHT TO THURSDAY... CONFIDENCE STEPS DOWN TO AVERAGE
DURING THESE SETS OF PERIODS AS A ZONAL FLOW ALLOW PACIFIC
MOISTURE TO MAKE IT INTO THE AREA AND RAISES CHANCE FOR SHOWERS AND
THUNDERSTORMS. MESOSCALE DETAILS WASH OUT HERE AND TIMING IS
RATHER DIFFICULT.

THURSDAY NIGHT ONWARD... CONFIDENCE GOES BELOW AVERAGE AS THE
MODELS BEGIN TO DISAGREES. EC HAS A STRONG RIDGE TO THE WEST OF
THE FRONT RANGE WITH A STRONG AMPLIFIED TROUGH OVER THE HIGH
PLAINS. MEANWHILE THE GFS PLACES ZONAL FLOW ACROSS THE REGION....
HAVE BACKED OFF POPS DURING THIS TIME PERIOD TO CLIMO. GAH
PREVIOUS LONG TERM DISCUSSION...
CLOSED LOW DEVELOPING OFF THE CALIFORNIA COAST WILL CUT OFF
PACIFIC MOISTURE STREAM INTO THE NORTHERN PLAINS FOR EARLY NEXT
WEEK RESULTING IN A FEW DRY DAYS. UPPER WAVE SLIDES ACROSS WESTERN
CANADA MONDAY NIGHT PUSHING A COLD FRONT INTO NORTHERN MONTANA ON
TUESDAY. MOISTURE LIMITED WITH THE FRONT AND WITH THE SHORTWAVE
ENERGY WELL NORTH...ONLY SLIGHT POTENTIAL FOR SHOWERS NEAR THE
CANADIAN BORDER.

BEHIND THE WAVE...THE UPPER FLOW BEGINS TO FLATTEN OUT AND
RECONNECT WITH THE OPEN TROF ALONG THE WEST COAST. THIS SHIFTS
THE UPPER FLOW INTO MONTANA TO THE WEST THEN SOUTHWEST...BRINGING
BETTER MOISTURE INTO THE REGION FOR THURSDAY AND FRIDAY. MODELS
HAVE TRENDED WEAKER WITH THE TROUGH IN THIS PERIOD WITH THE FOCUS
FOR THUNDERSTORMS SHIFTING SOUTHWARD. UPPER FLOW NOW EXPECTED TO
SHIFT BACK TO THE NORTHWEST FOR THE WEEKEND...RESULTING IN A DRIER
FORECAST. EBERT

&&

.AVIATION...
FLIGHT CATEGORY: VFR. BRIEF MVFR POSSIBLE.

SYNOPSIS: COLD FRONT AND SHORT WAVE MOVING THROUGH THE AREA WILL
SET OFF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO THE
EVENING. BRIEF VISIBILITY REDUCTIONS WILL BE POSSIBLE WITH ANY
THUNDERSTORMS.

AREA WINDS: EAST TO SOUTHEAST AT 5 TO 15 KTS. ERRATIC AND STRONGER
NEAR THUNDERSTORMS.   GAH

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR DANIELS...
DAWSON...EASTERN ROOSEVELT...MCCONE...PRAIRIE...RICHLAND...
SHERIDAN...WESTERN ROOSEVELT...WIBAUX.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 5, 10:33 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
1033 AM MDT FRI JUN 5 2015

MTZ016-017-022-059>061-061100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
1033 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WET AND ACTIVE WEATHER SYSTEM WILL IMPACT NORTHEAST MONTANA
TODAY WITH HEAVY RAIN AND LIGHTNING BEING THE MAIN THREATS.
MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL BE MORE LIKELY
SOUTH OF THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-061100-
PETROLEUM-
1033 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

IN SOUTHERN PETROLEUM COUNTY...MCDONALD CREEK FLATWILLOW CREEK AND
NEIGHBORING TRIBUTARIES ARE EXPECTED TO CONTINUE RUNNING HIGH FROM
RECENT REPEATED RAINFALL. ADDITIONAL THUNDERSTORMS ARE EXPECTED
LATER TODAY AND TONIGHT WHICH WOULD KEEP AREA CREEKS AT HIGH
LEVELS THIS WEEKEND. A FLOOD ADVISORY IS IN EFFECT UNTIL MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-023>027-062-061100-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-
WIBAUX-EASTERN ROOSEVELT-
1033 AM MDT FRI JUN 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WET AND ACTIVE WEATHER SYSTEM WILL IMPACT NORTHEAST MONTANA
TODAY WITH HEAVY RAIN AND LIGHTNING BEING THE MAIN THREATS.
A FLASH FLOOD WATCH IS IN EFFECT UNTIL SATURDAY MORNING. MARGINALLY
SEVERE HAIL AND DAMAGING WINDS WILL BE MORE LIKELY SOUTH OF THE
MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 5, 6:24 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
624 PM MDT FRI JUN 5 2015

MTZ022-023-025-026-060130-
DAWSON-GARFIELD-MCCONE-PRAIRIE-
624 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  PRAIRIE COUNTY IN NORTHEAST MONTANA...
  SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
  SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 730 PM MDT.

AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF COHAGEN TO 15 MILES SOUTHEAST OF FALLON...AND MOVING NORTH AT 50
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
   HILLSIDE AND  TERRY...
   FALLON...
   COHAGEN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4657 10525 4656 10545 4660 10550 4665 10550
      4666 10559 4683 10563 4683 10583 4686 10585
      4686 10692 4733 10675 4701 10453 4665 10469
      4665 10472 4661 10474 4661 10485 4656 10487
      4656 10498 4654 10498 4654 10524
TIME...MOT...LOC 0024Z 191DEG 44KT 4690 10682 4666 10496

MICKELSON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 6:45 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
645 PM MDT FRI JUN 5 2015

MTZ022-060145-
GARFIELD-
645 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 745 PM MDT.

AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF EDWARDS...MOVING NORTH AT
10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF SOUTHERN GARFIELD COUNTY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4686 10740 4727 10726 4717 10683 4686 10702
      4685 10728
TIME...MOT...LOC 0045Z 197DEG 9KT 4693 10718

MICKELSON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 6:57 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
657 PM MDT FRI JUN 5 2015

MTZ016-017-022-060200-
GARFIELD-PHILLIPS-VALLEY-
657 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 800 PM MDT.

AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
DEVILS CREEK REC AREA TO 7 MILES SOUTHEAST OF DEVILS CREEK REC
AREA...AND MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
   DEVILS CREEK REC AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4758 10727 4745 10764 4781 10781 4803 10726
TIME...MOT...LOC 0057Z 179DEG 12KT 4764 10740 4755 10757

MICKELSON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 7:12 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
712 PM MDT FRI JUN 5 2015

MTZ022-023-060215-
GARFIELD-MCCONE-
712 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
  EASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 815 PM MDT.

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES EAST OF
JORDAN TO FLOWING WELLS REST AREA...AND MOVING NORTHEAST AT 85 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
   NELSON CREEK REC AREA...
   ROCK CREEK REC AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4787 10649 4757 10542 4696 10645 4713 10692
TIME...MOT...LOC 0112Z 223DEG 73KT 4742 10655 4732 10614

MICKELSON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 7:26 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
726 PM MDT FRI JUN 5 2015

MTZ025-026-060230-
DAWSON-PRAIRIE-
726 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  PRAIRIE COUNTY IN NORTHEAST MONTANA...
  SOUTHERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 830 PM MDT.

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
TERRY TO 13 MILES NORTHEAST OF FALLON...AND MOVING NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
   GLENDIVE...
   LINDSAY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4657 10525 4656 10545 4660 10550 4665 10550
      4666 10559 4674 10558 4684 10565 4746 10527
      4724 10434 4686 10455 4686 10461 4676 10461
      4665 10467 4665 10472 4661 10474 4661 10485
      4656 10487 4656 10498 4654 10498 4654 10524
TIME...MOT...LOC 0126Z 199DEG 27KT 4702 10532 4694 10486

MICKELSON
WEATHER.GOV/GLASGOW
Special weather statement, Jun 5, 8:13 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
813 PM MDT FRI JUN 5 2015

MTZ023-060315-
MCCONE-
813 PM MDT FRI JUN 5 2015

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MCCONE COUNTY IN NORTHEAST MONTANA...

UNTIL 915 PM MDT.

AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLOWING WELLS REST AREA...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF SOUTHWESTERN MCCONE COUNTY...
  RURAL AREAS OF WESTERN MCCONE COUNTY...
  RURAL AREAS OF CENTRAL MCCONE COUNTY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4735 10617 4736 10618 4736 10628 4736 10629
      4766 10611 4744 10565 4731 10617
TIME...MOT...LOC 0213Z 209DEG 14KT 4737 10620

MICKELSON
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:15 PM MDTSpecial Weather StatementGGWGarfield60 min
Jun 5, 6:24 PM MDTSpecial Weather StatementGGWPrairie66 min
Jun 5, 6:45 PM MDTSpecial Weather StatementGGWGarfield60 min
Jun 5, 6:57 PM MDTSpecial Weather StatementGGW63 min
Jun 5, 7:12 PM MDTSpecial Weather StatementGGWMcCone63 min
Jun 5, 7:26 PM MDTSpecial Weather StatementGGWDawson, Prairie64 min
Jun 5, 8:13 PM MDTSpecial Weather StatementGGWMcCone62 min
Jun 5, 8:48 PM MDTSpecial Weather StatementGGWRichland57 min
Jun 5, 9:17 PM MDTSpecial Weather StatementGGWSheridan58 min
Jun 5, 9:22 PM MDTSpecial Weather StatementGGWRichland53 min
Jun 5, 10:31 PM MDTAreal Flood WarningGGWRichland12 hr
Jun 5, 10:43 PM MDTSpecial Weather StatementGGWSheridan62 min
Jun 5, 10:54 PM MDTAreal Flood WarningGGWDawson, Prairie, Wibaux12 hr

Nearby

Flash Flood Warnings in Montana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.